# SDR TRBA201200901

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 32,710 hours, 31,658 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW REPORTED THE WINSCREEN CRACKED.  THE CREW  ELECTED TO RETURN TO DEPARTURE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R CAPTAIN'S WINDSHIELD IAW JIC 56-11-00, RAI 10000.  THE OPS CHECK AND LEAK CHECK OK.  THE ACFT WAS RETURND TO SERVICE.
